On the laplace transform of functionals on classes of infinitely differentiable functions

Mats Neymark Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332302

Arkiv for Matematik, 7, (6), 577-594, 1968.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:42 uploaded by arkivadmin ] [ 630 downloads ] [ 0 comments ]
@inproceedings{mats1968on,
  title={On the laplace transform of functionals on classes of infinitely differentiable functions},
  author={Mats Neymark},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442343369111},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={6},
  pages={577-594},
  year={1968},
}
Mats Neymark. On the laplace transform of functionals on classes of infinitely differentiable functions. 1968. Vol. 7. In Arkiv for Matematik. pp.577-594. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203442343369111.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved